# SDR AC2A2009010180117

- Difficulty date: January 1, 2009
- Submitted: April 8, 2009
- Operation: General aviation
- Aircraft: N427CK
- Make and model: Bell 427
- Aircraft serial: 56043
- Aircraft time: 4,381 hours
- Engine: Pwc PW207D
- System (JASC): 7700 · Engine Indicating System
- Part: Switch
- Part serial: HEO0405
- Condition: Failed
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TRIPLE SWITCH FAILED.
